Please help me!
When I walk, stand-up, or do strenuous exercise, I feel as though there is insufficient blood/oxygen going to my brain, which leads to some of my muscles involuntarily stiffening and bad headaches.
I'll explain the whole story.
It first started about 3 years ago when I was preparing for a football match. Having done some step ups, I felt a light-headed sensation. It was certainly wierd, but not dehabilitating and lasted about 2 seconds.
Unfortunately, it got progressively worse from here, and I found myself unable to sprint without this sensation (but worse than the abovementioned).
I went to the doctor concerning this, and they explained that I had rhinitis, which meant my nasal passages had swollen most likely due to allergy. I was given some medication for this, and low and behold, it really did help ease the problems.
However, more recently, I was at work and found myself struggling to walk without such a sensation - very difficult when I'm expected to show customers around.
I went to the doctor who seems slightly unsure as to what this was, having assured me my blood pressure was at a suitable level, whilst my heartbreat was regular. I've been sent for some blood tests, but have been told not to get my hopes up about finding a diagnosis.
Therefore, I'd really appreciate if anyone could help.
Basically, I have a tendency to lose oxygen to my head - like the sensation you get when you quickly stand-up - when generally walking, whilst my neck begins to stiffen. As a result, I tend to suffer from headaches.
If it helps, I used to have really bad sinus problems as a child, although tests confirmed I didn't have sinusities. However, I still feel pain in my sinuses every now and again, and when I lean forward, I can sometimes really feel pressure around the area.
However, I don't want to lead you with the latter point, because it's something I've only just really thought of as potentially significant, and I would appreciate any advice that is given.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?